MathSciNet Relay Station
MathSciNet bibliographic data
MR1301034 46L05 (46L40 46L55)
Kumjian, Alexander; Raeburn, Iain; Williams, Dana P. The equivariant Brauer groups of commuting free and proper actions are isomorphic. Proc. Amer. Math. Soc. 124 (1996), no. 3, 809–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement